# SDR HEEA065209

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: 209075326005
- Condition: Failed
- Location: M/R Rpm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OUT LIGHTS AND HORN BLINK INTERMITTENTLY.
